# SDR KCSA2020082613

- Difficulty date: August 26, 2020
- Submitted: August 27, 2020
- Operation: Air carrier
- Aircraft: N284DH
- Make and model: Boeing 767304
- Aircraft serial: 28040
- Aircraft time: 86,247 hours, 19,324 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FOUL OIL SMELL COMING FROM GASPER VENTS.  PERFORMED ENGINE 1 DUE RUN AND B767 AMM 21-00-21 A/C SYSTEM OIL SMOKE/FUME INSPECTION OF A/C PNEUMATIC SYSTEM DUCTS - NO OIL CONTAMINATION FOUND AT THIS TIME.  OPERATIONS NORMAL.
